# SDR UIEA2017092501852

- Difficulty date: September 25, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,094 hours, 19,922 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 3731
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP MESSAGE.   REMOVED AND REPLACED AFT TRIM AIR MODULATING VALVE IAW AMM 21-61-07 LEAK AND OPS CHECKED GOOD.
